SANTOSH JOSHI
Title
Cited by
Cited by
Year
Inequalities for analytic functions defined by certain linear operators
R Aghalary, RM Ali, SB Joshi, V Ravichandran
Internat. J. Math. Sci 4 (2), 267-274, 2005
722005
A certain family of meromorphically multivalent functions
SB Joshi, HM Srivastava
Computers & Mathematics with Applications 38 (3-4), 201-211, 1999
631999
Coefficient estimates for certain subclasses of meromorphically bi-univalent functions
HM Srivastava, SB Joshi, SS Joshi, H Pawar
Palest J. Math 5, 250-258, 2016
542016
Subordinations for analytic functions defined by the Dziok–Srivastava linear operator
R Aghalary, SB Joshi, RN Mohapatra, V Ravichandran
Applied mathematics and computation 187 (1), 13-19, 2007
362007
On certain classes of strongly starlike functions
M Obradović, SB Joshi
Taiwanese Journal of Mathematics, 297-302, 1998
341998
On some subclasses of bi-univalent functions associated with pseudo-starlike functions
S Joshi, S Joshi, H Pawar
Journal of the Egyptian Mathematical Society 24 (4), 522-525, 2016
302016
Harmonic univalent functions associated with k-uniformly starlike functions
OP Ahuja, R Aghalary, SB Joshi
Math. Sci. Res. J 9 (1), 9-17, 2005
292005
Studies on loss of weight of mango fruits as influenced by cuticles and lenticels
TH Dietz, KR Thimma Raju, S Joshi
II International Symposium on Mango 231, 685-687, 1985
231985
On close-to-convex harmonic mappings
D Bshouty, SS Joshi, SB Joshi
Complex Variables and Elliptic Equations 58 (9), 1195-1199, 2013
212013
Meromorphic multivalent functions with positive and fixed second coefficients
SB Joshi, MK Aouf
Kyungpook Math. J 35 (2), 163-169, 1995
211995
Structure and development of cuticle and lenticels in fruits of certain cultivars of mango
TH Dietz, KRT Raju, SS Joshi
Acta Horticulturae (Netherlands), 1989
181989
On certain subclasses of meromorphically starlike functions with positive coefficients
MK Aouf, SB Joshi
Soochow Journal of Mathematics 24 (2), 79-90, 1998
141998
Evaluation of therapeutic and chemo prophylactic efficacy of certain drugs against clinical surra in buffaloes.
SS Joshi, S Bhoop
Indian Veterinary Journal 77 (10), 895-897, 2000
132000
On certain sufficient conditions for starlikeness and convexity
M Obradovic, SB Joshi, I Jovanovic
INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS 29 (3), 271-275, 1998
131998
On a class of analytic functions with negative coefficients for operators on Hilbert Space
SB Joshi
J. Appr. Theory and Appl, 107-112, 1998
131998
Evaluation of herbal medicaments in psoroptic mange of rabbits.
SS Joshi, NP Dakshinkar, VA Sapre, DB Sarode
Indian Veterinary Journal 77 (8), 706-708, 2000
112000
Certain classes of meromorphic functions with positive and missing coefficients
SB Joshi, SR Kulkarni, HM Srivastava
Journal of mathematical analysis and applications 193 (1), 1-14, 1995
111995
Synthesis and spectral characterization of transition metal complexes with benzothiazolyl-2-hydrazones of salicylidene acetone and salicylidene acetophenone
RK Mohapatra, M Dash, SB Patjoshia, DC Dash
Acta Chimica & Pharmaceutica Indica 2 (4), 156-162, 2012
82012
On certain subclass of harmonic univalent functions defined by a generalized Ruscheweyh derivatives operator
S Yalçın, SB Joshi, E Yasar
Appl. Math. Sci.(Ruse) 4, 327-336, 2010
82010
Coefficient estimates for certain subclass of bi-univalent functions associated with Chebyshev polynomial
VB Girgaonkar, SB Joshi
Ganita 68 (1), 79-85, 2018
72018
The system can't perform the operation now. Try again later.
Articles 1–20